Contract grant sponsor: NSERC.
On the Roots of Expected Independence Polynomials
Article first published online: 30 JUL 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 3, pages 322–326, July 2013
How to Cite
Brown, J. I., Dilcher, K. and Manna, D. V. (2013), On the Roots of Expected Independence Polynomials. J. Graph Theory, 73: 322–326. doi: 10.1002/jgt.21678
- Issue published online: 10 MAY 2013
- Article first published online: 30 JUL 2012
- Manuscript Revised: 3 APR 2012
- Manuscript Received: 24 APR 2011
- expected independence polynomial;
The independence polynomial of a (finite) graph is the generating function for the number of independent sets of each cardinality. Assuming that each possible edge of a complete graph of order n is independently operational with probability p, we consider the expected independence polynomial. We show here that for all fixed , the expected independence polynomials of complete graphs have all real, simple roots.